# SDR DALA1112640172

- Difficulty date: February 16, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 91,763 hours, 13,585 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE AT SEAT 15G.  MAINTENANCE FOUND PLUG BROKEN AND REPAIRED.  SYSTEM OPERATION IS NORMAL. (2011-D220)
